# SDR IPXA2025071890990

- Difficulty date: June 30, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 26,502 hours, 17,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR AFT STRAP AT STA 1825.00 HAS CORROSION.REMOVE AND REPLACE 1 EACH S-3R SUPPORT ANGLE (P/N: 148N3152-2) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS. INSTALLED ANGLE. IAW B757-200 SRM 51-40-05. RIVET P/N: BACR15FT5D6, BATCH: 0000324458. (24EA)RIVET P/N: MS20426AD3-4, BATCH: 0004403555. (30EA)
